Nonlinear Oscillations

An international mathematical journal

Article No. 1246

A. A. Boichuk, W. L. Kułyk, I. O. Parasyuk, M. O. Perestyuk, R. I. Petryshyn, G. P. Pelyukh, M. Rontó, O. M. Stanzhitskyi, Y. V. Teplinsky, V. I. Tkachenko, S. I. Trofimchuk, and S. M. Chuiko: Anatolii Mykhailovych Samoilenko (on his 80th birthday). Published in vol. 21 (2018), No. 1, pp. 3-5.

Available in

Entire volume 21

© Institute of Mathematics of the NAS of Ukraine. Last updated 14 June 2019 at 21:32. Contact address: nosc@imath.kiev.ua